# SDR C2XA10CL159

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 22,213 hours, 11,815 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14538669403
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2197 THE CREW REPORTED A NR 2 BLEED LEAK MESSAGE ON THE EICAS CLIMBING THRU 17000.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BLEED DUCT FROM THE PRE-COOLER TO BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
